# SDR DL72S953207

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT O/B STOP PAD ATTACH ANGLE IS CRACKED PAST PREVIOUS STOP DRILL.  FOUND AT D-2 LTR CHECK, REPAIRED PER MM 57-54-0.
